MathSciNet Relay Station
MathSciNet bibliographic data
MR385873 57C45
Kearton, C. Cobordism of knots and Blanchfield duality. J. London Math. Soc. (2) 10 (1975), no. 4, 406–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement